# SDR ASAA2018070425276

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,527 hours, 12,274 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Condition: Out Of Alignment
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL. GROUNDED - YES. REALIGNED IRU'S, PERFORMED WEATHER RADAR SYS BITE TEST PER FIM 34-43 TASK 801. NO FAULTS FOUND. WXR FAIL LIGHT GONE. OK FOR SERVICE.
